Journal of the Mathematical Society of Japan

Residues of Chern-Maslov classes

Takeshi IZAWA and Katsunori NAKAJIMA

Full-text: Open access

Abstract

We describe a localization theory for Maslov classes associated with two Lagrangian subbundles in a real symplectic vector bundle and give a definition of the residue of the Maslov classes. We also compute explicitly the residue of the first Maslov class in the case that the non-transversal set of the two Lagrangian subbundles have codimension 1.

Article information

Source
J. Math. Soc. Japan, Volume 57, Number 1 (2005), 21-36.

Dates
First available in Project Euclid: 13 October 2006

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1160745811

Digital Object Identifier
doi:10.2969/jmsj/1160745811

Mathematical Reviews number (MathSciNet)
MR2114718

Zentralblatt MATH identifier
1072.53028

Subjects
Primary: 53D12: Lagrangian submanifolds; Maslov index
Secondary: 57R20: Characteristic classes and numbers

Keywords
Maslov class Maslov index characteristic class residue class secondary class Čech-de Rham cohomology Chern-Weil theory

Citation

IZAWA, Takeshi; NAKAJIMA, Katsunori. Residues of Chern-Maslov classes. J. Math. Soc. Japan 57 (2005), no. 1, 21--36. doi:10.2969/jmsj/1160745811. https://projecteuclid.org/euclid.jmsj/1160745811


Export citation

References

  • R. Bott, Lectures on characteristic classes and foliations, Lecture Notes in Math., 279, Springer, Berlin, 1972, pp.,1–94.
  • D. Lehmann, Résidus des sous-variétés invariantes d'un feuilletage singulier, Ann. Inst. Fourier (Grenoble), 41 (1991), 211–258.
  • D. Lehmann, Systémes d'alvéoles et intégration sur le complexe de Čech-de Rham, Publications de l'IRMA, 23, N$^\circ$ VI, Université de Lille I, 1991.
  • T. Suwa, Indices of Vector Fields and Residues of Singular Holomorphic Foliations, Actualiés Math., Hermann, 1998.
  • T. Suwa, Dual Class of a Subvariety, Tokyo J. Math., 23 (2000), 51–68.
  • H. Suzuki, Residue class of Lagrangian subbundles and Maslov classes, Trans. Amer. Math. Soc., 347 (1995), 189–202.
  • I. Vaisman, Symplectic geometry and secondary characteristic classes, Progr. Math., 72, Birkhäuser, Boston, Boston, MA, 1987.
  • I. Vaisman, Residue of Chern and Maslov classes, Geometry and topology of submanifolds, II, Avignon, 1988, World Sci. Publishing, Teaneck, NJ, 1990, pp.,370–385.
  • R.,O. Wells, Differential analysis on complex manifolds, Second edition, Grad. Texts in Math., 65, Springer,New York-Berlin, 1980.